# SDR UALA2012091805267

- Difficulty date: September 17, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 87,987 hours, 10,677 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 80541
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHT INOP CROSSAISLE RIGHT SIDE NEAR DOOR 2RT.  RELAMPED, OPS NORMAL.
